# SDR ASOA20120427042

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 24,529 hours, 18,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 16882
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX,  FWD LT WING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX REPLACED THE NR 1 EMERGENCY LIGHT POWER SUPPLY.  OPS CHECKED GOOD.
